Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Nilpotent elements in rings of integral representations

Author: Irving Reiner
Journal: Proc. Amer. Math. Soc. 17 (1966), 270-274
MSC: Primary 20.80
MathSciNet review: 0188306
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Charles W. Curtis and Irving Reiner, Representation theory of finite groups and associative algebras, Pure and Applied Mathematics, Vol. XI, Interscience Publishers, a division of John Wiley & Sons, New York-London, 1962. MR 0144979
  • [2] J. A. Green, A transfer theorem for modular representations, J. Algebra 1 (1964), 73–84. MR 0162843
  • [3] M. F. O’Reilly, On the semisimplicity of the modular representation algebra of a finite group, Illinois J. Math. 9 (1965), 261–276. MR 0174641
  • [4] Irving Reiner, The integral representation ring of a finite group, Michigan Math. J. 12 (1965), 11–22. MR 0172937

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.80

Retrieve articles in all journals with MSC: 20.80

Additional Information

Article copyright: © Copyright 1966 American Mathematical Society